# SDR ABXA20121128325

- Difficulty date: November 28, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300178
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE NOSE BEAM WS 410 HAS CORROSION AREA ON TOP OF BEAM WHERE SKIN ATTACHES.  REPAIRED RIGHT WING LEADING EDGE NOSE BEAM STA 410, ON TOP OF BEAM WHERE SKIN ATTACHES, USED 7075-T6 .063" AND 7075-T6 .050" IAW B767-200 SRM 51-70-11.  ACFT WAS GROUNDED.
